Average size of 2-Selmer groups of elliptic curves over function fields

Q. P. Hô, V. B. Lê Hùng, B. C. Ngô

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Employing a geometric setting inspired by the proof of the Fundamental Lemma, we study some counting problems related to the average size of 2-Selmer groups and hence obtain an estimate for it.

Original languageEnglish (US)
Pages (from-to)1305-1339
Number of pages35
JournalMathematical Research Letters
Volume21
Issue number6
DOIs
StatePublished - 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Average size of 2-Selmer groups of elliptic curves over function fields'. Together they form a unique fingerprint.

Cite this